# SDR AALA202505052807

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 70,092 hours, 29,515 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 0500034821
- Condition: Faulted
- Location: Zone 100
- Part time: 12,022 hours, 5,686 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER LEFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED WITH 4000LBS IN THE TANKS. REMOVE AND REPLACED LEFT HAND CENTER TANK FUEL PUMP, OPERTIONAL AND LEAKED CHECK GOOD. PER AMM 28-22-41.
